Previous |  Up |  Next


Title: Regularity and optimal control of quasicoupled and coupled heating processes (English)
Author: Jarušek, Jiří
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 41
Issue: 2
Year: 1996
Pages: 81-106
Summary lang: English
Category: math
Summary: Sufficient conditions for the stresses in the threedimensional linearized coupled thermoelastic system including viscoelasticity to be continuous and bounded are derived and optimization of heating processes described by quasicoupled or partially linearized coupled thermoelastic systems with constraints on stresses is treated. Due to the consideration of heating regimes being “as nonregular as possible” and because of the well-known lack of results concerning the classical regularity of solutions of such systems, the technique of spaces of Běsov-Sobolev type is essentially employed and the possibility of its use when solving optimization problems is studied. (English)
Keyword: heat equation
Keyword: Lamé system
Keyword: coupled system
Keyword: viscoelasticity
Keyword: optimal control
Keyword: state space constraints
Keyword: bounded stresses
MSC: 35B65
MSC: 35M05
MSC: 35R05
MSC: 49J20
MSC: 49K20
MSC: 73U05
MSC: 74B05
MSC: 80A20
idZBL: Zbl 0854.73010
idMR: MR1373475
DOI: 10.21136/AM.1996.134315
Date available: 2009-09-22T17:50:28Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] O.V. Běsov, V.P. Iljin and S.M. Nikol’skij: Integral Transformations of Functions and Imbedding Theorems.Nauka, Moskva, 1975. (Russian)
Reference: [2] F.H. Clarke: Optimization and Nonsmooth Analysis.J. Wiley & Sons, New York, 1983. Zbl 0582.49001, MR 0709590
Reference: [3] I. Ekeland and R. Temam: Analyse convexe et problèmes variationnels.Dunod, Paris, 1974. MR 0463993
Reference: [4] J. Jarušek: Contact problems with bounded friction. Coercive case.Czech. Math. J. 33 (108) (1983), 237–261. MR 0699024
Reference: [5] J. Jarušek: On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes..Appl. Math. 35 (1990), 426–450. MR 1089924
Reference: [6] J. Jarušek: Remark to the generalized gradient method for the optimal large-scale heating problems.Probl. Control Inform. Theory 16 (1987), 89–99. MR 0907452
Reference: [7] P.O. Lindberg: A generalization of Fenchel conjugation giving generalized Lagrangians and symmetric nonconvex duality.Survey of Math. programming (Proc. 9th Internat. Math. Program. Symp.), A. Prékopa (ed.), Budapest, 1976, pp. 249–267. MR 0580465
Reference: [8] J.V. Outrata and J. Jarušek: Duality theory in mathematical programming and optimal control.Supplement to Kybernetika 20 (1984) and 21 (1985). MR 0795002
Reference: [9] J.L. Lions and E. Magenes: Problèmes aux limites non-homogènes et applications. Dunod, Paris.1968.
Reference: [10] J. Nečas and I. Hlaváček: Mathematical Theory of Elastic and Elasto-Plastic Bodies: An Introduction.Elsevier Sci. Publ. Co., Amsterdam-Oxford-New York, 1981. MR 0600655
Reference: [11] H.-J. Schmeisser and H. Triebel: Topics in Fourier Analysis and Function Spaces.Akad. Vg. Geest & Portig, Leipzig, 1987. MR 0900143
Reference: [12] W. Sickel: Superposition of functions in Sobolev spaces of fractional order. A survey.Partial Differential Equations, Banach Centrum Publ. vol. 27, Polish Acad. Sci., Warszawa, 1992. Zbl 0792.47062, MR 1205849
Reference: [13] A. Visintin: Sur le problème de Stefan avec flux non-linéaire.Boll. U.M.I. C-18 (1981), 63–86. Zbl 0478.35084, MR 0631569


Files Size Format View
AplMat_41-1996-2_1.pdf 2.804Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo